# SDR ASAA2020012972008

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64152
- Aircraft time: 8,160 hours, 2,615 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7070832
- Condition: Burned Out
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT BURNING LIGHT BULB SMELL ROW 31. TURNED OFF CABIN LIGHTS HAD PAX UNPLUG FROM SEAT BACK POWER AND INSPECT ELECTRONICS IN OVERHEAD BIN ORDER DISSIPATED TO NOTHING LEFT LIGHTS OFF AS PRECAUTION FOR REMAINDER OF FLIGHT. GROUNDED - YES. FOUND SEAT 31E READING LIGHT BURNED OUT. RELAMPED OPS CHECKS NORMAL NO ODORS NOTED.
